Medical Specialty >> Neurology

Doctors Lounge - Neurology Answers

Back to Neurology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/04/2017.

Forum Name: Headaches

Question: Headaches, swollen lymph nodes, dark yellow urine.


 bmurf - Mon Nov 10, 2008 8:27 pm

I'm a healthy, average weight 31 year old male. For the last 3 years, every 6 months or so, I've had a throbbing headache with swollen lymph nodes for about 3 months at a time. I've seen 3 doctors for this, and they haven't been able to diagnose me. It started with a swollen lymph node for which I was given antibiotics for. It brought it down, but not back to normal size, and it's been "half-swollen" compared to the other one since the antibiotic treatment. It always starts off with the throbbing lymph node which then sets off a excruciating headache at the base of my skull. During these episodes, I always have dark yellow urine, not matter how much liquids I drink that day. One doctor that I went to suggested that it may be that the lymph node is filled with toxins, and that is why it is still swollen and that time to time, it leaks out the toxins. What can I do to treat this?

Please help.
Thank you for your time.
 Dr. Tamer Fouad - Tue Dec 09, 2008 5:47 am

User avatar Hi,

Could you please specify where these lymph nodes are located exactly? Whether they are all over the body or just restricted to a particular area? What antibiotics did you respond to?

I agree with your doctor that the cause of your lymph node enlargement is probably infectious. The change in urine color may have been related to the drugs you are taking ?antibiotics.

Please keep this thread updated.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us